Korean J. Math. Vol. 31 No. 1 (2023) pp.35-48
DOI: https://doi.org/10.11568/kjm.2023.31.1.35

Iterative process for finding fixed points of quasi-nonexpansive multimaps in CAT(0) spaces

Main Article Content

Pitchaya Kingkam
Jamnian Nantadilok


Let $\mathbb{E}$ be a CAT(0) space and $K$ be a nonempty closed convex subset of $\mathbb{E}$. Let $T : K\to \mathcal{P}(K)$ be a multimap such that $F(T) \neq \emptyset $ and $\mathbb{P}_T(x) = \{y \in Tx : d(x,y) = d(x,Tx)\}.$ Define sequence $\{x_n\}$ by $x_{n+1} = (1-\alpha)v_n \bigoplus \alpha w_n, \, y_n = (1-\beta)u_n \bigoplus \beta w_n, \, z_n = (1-\gamma)x_n \bigoplus \gamma u_n$
where $\alpha, \beta, \gamma \in [0;1] ;u_n \in \mathbb{P}_T (x_n); v_n \in \mathbb{P}_T(y_n)$ and $w_n \in \mathbb{P}_T (z_n)$. (1) If $\mathbb{P}_T$ is quasi-nonexpansive, then it is proved that $\{x_n\} $ converges strongly to a fixed point of $T$. (2) If a multimap $T$ satisfies Condition(I) and $\mathbb{P}_T$ is quasi-nonexpansive, then $\{x_n\}$ converges strongly to a fixed point of $T$. (3) Finally, we establish a weak convergence result. Our results extend and unify some of the related results in the literature.

Article Details

Supporting Agencies

Faculty of Science, Lampang Rajabhat University


[1] K. Amnuaykarn, P. Kumam, and J. Nantadilok, On the existence of best proximity points of multi-valued mappings in CAT(0) spaces, J. Nonlinear Funct. Anal. 2021 Article ID 25 (2021), 1–14. Google Scholar

[2] M. Abbas, T. Nazir, A new faster iteration process applied to constrained minimization and feasibility problems, Mathematicki Vesnik 106 (2013), 1–12. Google Scholar

[3] M. Bridson, A. Haefliger, Metric Spaces of Non-Positive Curvature, Springer, Berlin, 1999. Google Scholar

[4] K.S. Brown, Buildings, Springer, New York (1989). Google Scholar

[5] F. Bruhat, J. Tits, Groupes r ́eductifs sur un corps local. I. Donn ́ees radicielles valu ́ees, Inst. Hautes E ́tudes Sci. Publ. Math. 41 (1972), 5–251. (in French) Google Scholar

[6] C.E. Chidume, C.C.O Chidume, N. Djitte, M.S. Minjibir, Krasnoselskii-type algorithm for fixed points of multi-valued strictly pseudo-contractive mappings, Fixed Point Theory and Applications 2013 2013:58, (2013) . Google Scholar

[7] S. Dhompongsa, W.A. Kirk, and B. Panyanak, Nonexpansive set-valued mappings in metric and Banach spaces, J. Nonlinear Convex Anal. 8 (2007), 35–45. Google Scholar

[8] S. Dhompongsa, B. Panyanak, On ∆-convergence theorems in CAT(0) spaces, Comput. Math. Appl. 56 (2008), 2572–2579. Google Scholar

[9] H. Fukhar-ud-din, A.R. Khan, Z. Akhtar, Fixed point results for a generalized nonexpansive map in uniformly convex metric spaces, Nonlinear Anal. 75 (2012), 4747–4760. Google Scholar

[10] H. Fukhar-ud-din, M.A. Khamsi, Approximating common fixed points in hyperbolic spaces, Fixed Point Theory and Applications 2014, 2014:113. Google Scholar

[11] L. Gorniewicz, Topological fixed point theory of multivalued mappings, Kluwer Academic Pub., Dordrecht, Netherlands, 1999. Google Scholar

[12] K. Goebel, S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, Marcel Dekker, Inc., New York, 1984. Google Scholar

[13] B.A. Ibn Dehaish, M.A. Khamsi, A.R. Khan, Mann iteration process for asymptotic pointwise nonexpansive mappings in metric spaces, J. Math. Anal. Appl. 397 (2013), 861–868. Google Scholar

[14] F.O. Isiogugu, Demiclosedness principle and approximation theorems for certain classes of multivalued mappings in Hilbert spaces, Fixed Point Theory and Applications 2013, 2013:61, (2013). Google Scholar

[15] J.S. Jung, Strong convergence theorems for multivalued nonexpansive nonself mappings in Banach spaces, Nonlinear Anal. 66 (2007), 2345–2354. Google Scholar

[16] S.H. Khan, M. Abbas, and S. Ali, Fixed points of multivalued quasi-nonexpansive mappings using faster iterative process, Acta Mathematica Sinica, English series 30 (7) (2014), 1231– 1241. Google Scholar

[17] W.A. Kirk, B. Panyanak, A concept of convergence in geodesic spaces, Nonlinear Anal. 68 (2008), 3689–3696. Google Scholar

[18] S.H. Khan, I. Yildirim, Fixed points of multivalued nonexpansive mappings in Banach spaces, Fixed Point Theory and Applications 2012, 2012:73, (2012). Google Scholar

[19] L. Leustean, A quadratic rate of asymptotic regularity for CAT(0) spaces, Journal of Mathematical Analysis and Applications 325 (1) (2007), 386–399. Google Scholar

[20] J.T. Markin, Continuous dependence of fixed point sets, Proc. Am. Math. Soc. 38 (1973), 545– 547. Google Scholar

[21] S.B. Jr. Nadler, Multivalued contraction mappings, Pacific J. Math. 30 (1969), 475–488. Google Scholar

[22] J. Nantadilok, C. Khanpanuk, Best proximity point results for cyclic contractions in CAT(0) spaces, Comm. Math. Appl. 12 (2) (2021), 1–9. Google Scholar

[23] B. Nanjarus, B. Panyanak, Demicloesed principle for asymptotically nonexpansive mappings in CAT(0) spaces, Fixed Point Theory and Applications 210 Article ID 268780, 14 pages, 2010. doi:10.1155/2010/268780 Google Scholar

[24] Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Am. Math. Soc. 73 (1967), 591–597. Google Scholar

[25] B. Panyanak, Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comp. Math. Appl. 54 (2007), 872–877. Google Scholar

[26] J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soci. 43 (1) (1991), 153–159. Google Scholar

[27] K.P.R. Sastry, G.V.R. Babu, Convergence of Ishikawa iterates for a multi-valued mapping with a fixed point, Czechoslovak Math. J. 55 (2005), 817–826. Google Scholar

[28] Y. Song, Y.J. Cho, Some notes on Ishikawa iteration for multivalued mappings, Bull. Korean. Math. Soc. 48 (3) (2011), 575–584. doi:10.4134/BKMS.2011.48.3.575. Google Scholar

[29] H.F. Senter, W.G. Dotson, Approximating fixed points of nonexpansive mappings., Proc. Am. Math. Soc. 44 (2) (1974), 375–380. Google Scholar

[30] Y. Song, H. Wang, Erratum to Mann and Ishikawa iterative processes for multivalued mappings in Banach spaces, Comp. Math. Appl. 55 (2008), 2999–3002. Google Scholar

[31] N. Shahzad, H. Zegeye, On Mann and Ishikawa iteration schemes for multi-valued maps in Banach spaces, Nonlinear Anal. 71 (3-4) (2009), 838–844. Google Scholar

[32] K. Ullah, J. Ahmad, M. Arshad, Z. Ma, and T. Abdeljawad, An efficient iterative procedure for proximally quasi-nonexpansive Mappings and a class of boundary value problems, Axioms 2022, 11, 90, 15 pages, 2022. Google Scholar